Set quantities related to the Hausdorff distance in Banach spaces

  1. Banaś, J. 1
  2. Martinon, A. 2
  3. Sadarangani, K. 2
  1. 1 Department of Mathematics, Tech. University of Rzeszów
  2. 2 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Indian Journal of Pure and Applied Mathematics

ISSN: 0019-5588

Year of publication: 1997

Volume: 28

Issue: 10

Pages: 1421-1433

Type: Article

Export: RIS
Data source: Scopus